I was taking Seasonal for Migraine nouns, irregular bleeding AND birth control reasons. I only finished my pack and had a full mentrual cycle. When I go to pick up Rx even with insurance the cost have gone up again! I decided not to go and get the Rx, but am now wondering as to what suddenly stopping may do to my body...?
Risks of brutally stopping Birth Control Pills?
For the account I'm no longer concerned about birth control aspect itself. Just are my cycles going to be adjectives messed up? Will the migraines come back right away? Other issues?
Answers: Generally, in that is no gradual plan for coming off birth control pills. So, vitally everyone "rapidly stops" taking birth control pills when they stop.
The biggest risk would be within becoming pregnant really soon after cessation of taking your pills. There is a clinically higher risk of miscarriage within such situations, so if having a infant is in your planner, impart yourself a couple of months off the pill if you can.
John Jones, M.D.